I have had various tests (up and down digestive, MRI's, catscans, blood workups, etc.) all of which appear to be "normal". Still, I feel miserable from the following: extreme dry eyes (which my opthalmologist attributes to BP medications), fatigue, shortness of breath, bloating (especially after taking BP medicine), mildly anemic (now taking iron supplement). Since my internist seems unable to find the reason for my symptoms, she has prescribed xanax (0.5mg) and citalopram (40mg), both taken at bedtime, as she thinks I have anxiety. Neither seems to help with my symptoms, and I want to stop both, as I see no reason that I should have anxiety nor am I depressed. I would like to get back to my normal life but have been confined due to my symptoms for almost six months. My blood pressure medicine is Amlodipine 10mg, which I suspect could be the root of some of my symptoms as I have had allergic reactions previously to Lotrell and Calan. The Amlodipine is not controlling my BP (140's/90's Pulse resting often over 100). Any comments welcomed.